# SDR USAA950092

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - 159 - FORWARD EXTERIOR EMERGENCY EXIT LIGHTS AND AFT CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK FOR FORWARD EMERGENCY EXIT LIGHTS.  REPLACED AFT OVERHEAD EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK NORMAL.  (Z)
